# SDR MALA954229

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421MA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC634
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Rpm Gauge
- Condition: Malfunctioned
- Location: Lt
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LNK - FLT 3222 - IN CRUISE, THE LT RPM GAUGE BEGAN TO FLUCTUATE.  NO OTHER ENGINE FLUCTUATIONS NOTED.  THE ACFT RETURNED TO MSP.  MAINTENANCE WAS UNABLE TO DUPLICATE THE DISCREPANCY.  THE SYSTEM OPERATED SATISFACTORILY DURING A TEST FLIGHT.  (W)
